This paper describes the first case of common variable immunodeficiency (CVID) and AA amyloidosis. A recently treated tuberculosis, and chronic inflammation induced by frequent respiratory tract infections, were thought to be responsible for the amyloidosis. No other reason for this condition could be detected. Although T cell dysfunction in some CVID patients has been reported, pulmonary tuberculosis is quite rare with this condition. Bacterial or viral agents or evidence in favour of intestinal tuberculosis, which would explain this patient's recurrent diarrhea, were not found. In this case, the response of the attacks of diarrhea to metranidazole and the histologic observation of extensive intestinal amyloid deposition, which is known to decrease intestinal motility, made us conclude that the diarrhea was associated with bacterial overgrowth. In this report, we discuss the association of CVID and tuberculosis to secondary amyloidosis and recurrent diarrhea.